# SDR NOCA04910

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE 955 FAIL-SAFE FITTING CRACKED.  REMOVED DAMAGE 955 FAIL-SAFE STRAP AND REPAIRED AS PER EO 767-53-004 REV D AND IN ACCORDANCE WITH AD 2004-19-06-R1.
